idk dude...i tried it myself on a cyst just the other day, and it didnt seem to do ****...it DID start to go down yesterday (i doubt it was because of the hydrocortisone) , but then unfortunately like the idiot i am, i popped it tonite, and it will probably swell again...i think OTC hydrocortisone is simply not strong enough, and doesnt pass through the epithelial cells -- hence the cortisol shots
Beware, cortisone creams can cause thinning of the skin if used very often.
When I had a red hard cyst, I used a sterile lancet (had needle not a blade) and punctured the center. Did not drain, only a little blood from the puncture, pain was relieved and the cyst started going away.
Speaking from personal experience only, I am not a medical professional.
don't use them on your face.. especially if you are a female
I dont' quite have acne but I have Rosacea and Peri oral Dermatitis.
PD is an acne like condition (though worse because all the skin is red and flaky and itchy plus acne like spots that never quite come fully out) that develops around the mouth and nose.. the first thing the derm asked me when I couldnt' take it and wanted my "acne" to go away and got refered to him (b4 i knew what i have is not acne) was if i had ever put hydrocortisone on my face. I never have, but this skin condition apparantly comes (especially in women becasue our skin is thinner) as a result of it. PD is just a frustrating, as acne big time